Localization theorem in$K$-theory for singular varieties

George Quart University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331556

Acta Mathematica, 143, (1), 213-217, 1978.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 167 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{george1978localization,
  title={Localization theorem in$K$-theory for singular varieties},
  author={George Quart},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250238418265},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={213-217},
  year={1978},
}
George Quart. Localization theorem in$K$-theory for singular varieties. 1978. Vol. 143. In Acta Mathematica. pp.213-217. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250238418265.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved